| Model Number |
CB006 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 14-nov-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.H3 other text : device not returned.
Event or Problem Description
Avanos medical received a single report that referenced four different incidences, which were associated with separate units, involving four different events.This is the second of four reports.Refer to 2026095-2023-00104 for the first event.Refer to 2026095-2023-00106 for the third event.Refer to 2026095-2023-00107 for the fourth event.Fill volume: 500ml.Flow rate: 4 ml/hr.Procedure: unknown.Cath placed: adductor canal, sciatic popliteal.Infusion start time: (b)(6) 2023 at 17:27.Infusion stop time: (b)(6) 2023 at 19:59.It was reported there was a "fast flow incident" involving an on-q pump.A trauma patient admitted to operating room the device was connected to the patient, red tab was not removed from patient-controlled analgesia (pca) pump.A total of 500ml was delivered in less than 26-hours.The patient still reported pain.There was no reported injury.Patient discharged, no adverse outcome reported.
Additional Manufacturer Narrative
The user provided a photograph which showed the red tab was not removed.All information reasonably known as of 30-may-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.